I had unprotected sex and then took plan b on June 19th then on July 1st I got my period that lasted 6 days but had to take plan b again on July 11th then on July 17th I was bleeding for 3 days and then it stopped. My breasts are a little sore and feel swollen/full is that a side affect of plan b? That's the only sign that I have. Could I be pregnant?
Hannah; It is common to have all the symptoms your having and not be pregnant this is normal with the plan B the bleeding at the beginning is normally not your period its from the strong hormones in the plan B and you regular period can be as much as a month or so off. And it can be just the hormones on the sore breast also. But if in drought you should see the doctor or call the office and talk with a nurse or the doctor. But most of this is common with the plan B. It's always better to be safe than sorry. Chuck1957
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2012 • 2 answers
Posted 28 Jan 2014 • 2 answers
Posted 23 Jan 2015 • 1 answer
Can I still get pregnant if I had unprotected sex. Then taking plan b then have unprotexted sex agai
Posted 17 Mar 2015 • 1 answer
Posted 20 Dec 2015 • 0 answers